# SDR DALA2023060604599

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 26,758 hours, 3,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 PLASTIC EXIT SIGN COVER MISSING OVER 4R EMERGENCY EXIT. CORRECTIVE ACTION: INSTALLED NEW EXIT SIGN LENS. (8712908)
